MAUDE Adverse Event Report: INVIVO CORPORATION XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; PHYSIOMONITORING SYSTEM MANAGEMENT DEVICE

INVIVO CORPORATION XPER FLEX CARDIO PHYSIOMONITORING SYSTEM; PHYSIOMONITORING SYSTEM MANAGEMENT DEVICE
Model Number 453564243591
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the spo2 is not giving a reading, the spo2 remains at 0%.The device was in clinical use at the time the reported issue was discovered.No adverse event involving a patient or user was reported by the customer.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
PHYSIOMONITORING SYSTEM MANAGEMENT DEVICE
Manufacturer (Section D)
INVIVO CORPORATION
12151 research parkway
suite 200
orlando FL 32826
MDR Report Key8085331
Report Number1051786-2018-00035
Device Sequence Number19207894
Product Code MWI
UDI-Device Identifier00884838083523
UDI-Public(01)00884838083523
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564243591
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2018
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1